# SDR USAA2012062000015

- Difficulty date: June 17, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 2,699 hours, 20,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111001000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEAT TRACK BETWEEN FR47 TO FR51, -Y765.  REPLACED SEAT TRACK BETWEEN FR47 TO FR51, -Y765 IAW A319 SRM 51-42-11.
